# SDR DL767971631

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106DA
- Make and model: Boeing 767232
- Aircraft serial: 22218
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Condition: Failed
- Location: E/E Compt
- Component: S282T0043
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FL 390 EN ROUTE TO KSFO, FIRST HAD A STATUS MESSAGE STANDBY INVERTER, FOLLOWED BY A BURNING SMELL AND THEN HEAVY SMOKE, FOLLOWED SMOKE REMOVAL CHECKLIST AND DIVERTED INTO KLAS.  FOUND STATIC INVERTER FAILED, REPLACED SAME.  PERFORMED TEST PER MM.  ALL OPS NORMAL EICAS MSGS CLEARED.
